# SDR SWAA2018032620673

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 21,616 hours, 9,103 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S999
- Condition: Faulted
- Location: Lt Wing Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WITH FLAPS EXTENDING TO 5 DEGREES,  LEADING EDGE FLAP TRANSIT LIGHT REMAINED AMBER AND THE NR 3 SLAT, LEFT WING REMAINED AMBER.   DECLARED AN EMERGENCY.   R & R THE NR 3 SLAT PROXIMITY SENSOR IAW AMM.
